| | Be Careful of Bactrim Side Effects!
I was prescribed Bactrim a few days ago for acne. I had researched it and knew there were several possible side effects but the pharmacist and doctor kind of brushed it off and said it was very safe and prescribed for years. The pharmacist told me "This has been distributed since before you were even born!" An hour after my first dose, I had a bad headache. THe next morning, I had a very heavy head, aching neck, felt exhausted, and later in the day had a low grade fever. Since the doc and pharm said it was so safe, I figured I might be coming down with something. Then the third day, I felt like I had a bad flu. So I called the nurse at the derm's office, who thought that it had nothing to do with the Bactrim and I was paranoid, but since I was paranoid, I should stop taking it. The day after I stopped I still felt very ill. I knew it was the medication. I do not feel this way even when I am ill! So it took about 36 hours for it to wear off. I was so relieved when I woke up this morning with no headache, no neck ache, and no fever. Magic! THank god it wore off!
I know it suits a lot of people, but if it doesnt and you have weird side effects, STOP taking it even if your pharmacist and doc laugh it off! It is YOUR body and you know when something is messing it up! Be careful with your prescriptions!!